# SDR SWAA2013021312632

- Difficulty date: January 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6545810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 312 AND STR 18R INTERNAL AREA E/E COMPARTMENT.  REPLACED TIE CLIP LOCATED BS 312 AND STR 18R INTERNAL AREA E/E COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 AND DWG 65-45810.
